Volume 9, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Cellular approximations and the Eilenberg–Moore spectral sequence

Shoham Shamir

Algebraic & Geometric Topology 9 (2009) 1309–1340
Bibliography
1 A K Bousfield, The localization of spectra with respect to homology, Topology 18 (1979) 257 MR551009
2 W Chachólski, On the functors $CW_A$ and $P_A$, Duke Math. J. 84 (1996) 599 MR1408539
3 E Dror Farjoun, Cellular spaces, null spaces and homotopy localization, Lecture Notes in Math. 1622, Springer (1996) MR1392221
4 W G Dwyer, Strong convergence of the Eilenberg–Moore spectral sequence, Topology 13 (1974) 255 MR0394663
5 W G Dwyer, Exotic convergence of the Eilenberg–Moore spectral sequence, Illinois J. Math. 19 (1975) 607 MR0383409
6 W G Dwyer, J P C Greenlees, Complete modules and torsion modules, Amer. J. Math. 124 (2002) 199 MR1879003
7 W G Dwyer, J P C Greenlees, S Iyengar, Duality in algebra and topology, Adv. Math. 200 (2006) 357 MR2200850
8 W G Dwyer, J P C Greenlees, S Iyengar, Finiteness in derived categories of local rings, Comment. Math. Helv. 81 (2006) 383 MR2225632
9 W G Dwyer, C W Wilkerson, The fundamental group of a $p$–compact group, to appear in Bull. Lond. Math. Soc.
10 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Math. Surveys and Monogr. 47, Amer. Math. Soc. (1997) MR1417719
11 P Hilton, G Mislin, J Roitberg, Localization of nilpotent groups and spaces, North-Holland Math. Stud. 15, North-Holland (1975) MR0478146
12 P S Hirschhorn, Model categories and their localizations, Math. Surveys and Monogr. 99, Amer. Math. Soc. (2003) MR1944041
13 I Kriz, Morava $K$–theory of classifying spaces: some calculations, Topology 36 (1997) 1247 MR1452850
14 M Rothenberg, N E Steenrod, The cohomology of classifying spaces of $H$–spaces, Bull. Amer. Math. Soc. 71 (1965) 872 MR0208596
15 S Schwede, B Shipley, Stable model categories are categories of modules, Topology 42 (2003) 103 MR1928647